CureZone   Log On   Join
about the drug
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Free Remineralizing Tooth Powder!
Best Teeth Remineralization, Strengthening, and Clea...


More
More
  Views: 52,467
Published: 17 years ago
 
This is a reply to # 375,982

about the drug


That's a good question.

I'm not really sure what the side effects are relative to pregnancy. To be honest, when I started taking it, I honestly didn't have much concern for even what the side-effects might have been. Then again, I am male, 27 years old now, and didn't have to worry about trying to get pregnant.

The only side-effect that I remember my physician saying that had commonly occurred was a slight tinting of the skin. He also said that it varies widely in some patients. He recounted one patient who's complexion turned a little orange-ish. I don't want to scare you, I think that was an extreme case, and I had no such side effect what so ever. In fact, I had no side effects that I could specifically point to as being a result of taking the drug.

However, I did have to undergo periodic blood tests while on the drug to ensure that cell counts were remaining normal. And at one point I did have some concern that I was experiencing a shortness of breath, possibly as a result of the drug. However, I underwent an EKG and blood test and everything remained normal. It's also highly possible that I was just really out of shape and had been breathing the air in Manhattan too long. A couple of times I experienced nose bleeds when on the drug; I also had a colds at the time, but think the drug might have made me a little more succesbtible to nose bleeds.

In short, for me, and after my experience with the condition, the benefits of the drug far outweighed any risks. My quality of life was pretty bad without lips. As I mentioned in a previous note, I once ate zuchini and yams only (using only plastic utensils) for two weeks just to manage exactly what I was putting in my body and avoid all contact of anything with my lips. At the end of the two weeks I looked a little like Christian Bale from his new movie role. Then, after starving for two weeks my lips peeled and I went straight to Wendy's and got the biggest burger they had (I think it had three of four all beef patties on it; it might as well have been Peter Luger's).

It's definitely not a weak drug, but though it sounds a little irresponsible and perhaps careless I had little regard for what the side effects were at the time. I guess if you're willing to let someone stick a needle in your lips (as I had multiple times, and had actually asked multiple physicians to do), or have a biopsy on your lips, you'll pretty much try anything. In hindsight, having experienced the results, there probably would've been even fewer side effects that would've detered me from taking it (even if there was 100% likelihood of experiencing the side effects).

Not sure where you are located, but I also saw a very good specialist (who originally diagnosed me) in Cincinnati. I also saw some good specialists in NYC and, of course, the best in Baltimore. You want to be treated by a dual Dental and Derm specialist in my opinion.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.219 sec, (2)